# SDR C2XA97IA016

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16710
- Make and model: Emb EMB-120RT
- Aircraft serial: 120106
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 1201706006
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RIGHT WING NOSE RIB NR 19 WAS FOUND TO BE CRACKED.  MAINTENANCE REPAIRED THE NOSE RIB USING AND ANGLE DOUBLER, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
